# SDR IU6R20120725

- Difficulty date: July 24, 2012
- Submitted: July 25, 2012
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 511531
- Condition: Cracked
- Location: Zone 700
- Component: Shuttle Valve, Pneudraulics
- Component part number: 50594
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN HOLE CRACK IN MOUNTING HOLE CLOSEST TO INA PORT.
